UNIGE document Scientific Article
previous document  unige:12274  next document
add to browser collection
Title

Elementare Beweise des Satzes von Morley

Author
Published in Elemente der Mathematik. 2004, vol. 59, no. 4, p. 144 - 150
Identifiers
Full text
Article (Published version) (600 Kb) - public document Free access
Structures
Citation
(ISO format)
WANNER, Gerhard. Elementare Beweise des Satzes von Morley. In: Elemente der Mathematik, 2004, vol. 59, n° 4, p. 144 - 150. doi: 10.1007/s00017-003-0194-z https://archive-ouverte.unige.ch/unige:12274

475 hits

206 downloads

Update

Deposited on : 2010-11-01

Export document
Format :
Citation style :